| Model Number |
11448964 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd alaris¿ secondary set components separated improperly and leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: incident date: (b)(6) 2023.Details of complaint (reported issue): product: bd secondary set 36 in.Vmid: (b)(4).Lot number: (10)22119366.Product expiry date: 24-nov-2025.Number of defective product(s): 1 is sample available: yes concern description: iv tubing separated just below drip chamber and medication some leaked out before rn put her finger to stop the flow of fluids.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary no product or photo was returned by the customer.It was reported by customer that iv tubing separated just below drip chamber and medication some leaked out could not be verified due to the product not being returned for failure investigation.A device history record review for model 11448964 and lot number 22119366 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported while using bd alaris¿ secondary set components separated improperly and leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: incident date: 26 apr 2023 details of complaint (reported issue): product: bd secondary set 36 in vmid: al11448964 lot number: (10)22119366 product expiry date: 24-nov-2025 number of defective product(s): 1 is sample available: yes concern description: iv tubing separated just below drip chamber and medication some leaked out before rn put her finger to stop the flow of fluids.